# SDR ZZDA2010161

- Difficulty date: March 1, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR O'CLOCK POSITION CANTED FRAME, STA 1200.19, CRACKED.  ACCOMPLISHED CANTED FRAME DOUBLER REPAIR PER B717 SRM 51-70-11 FIG 201.
